Simultaneous Equations with Covariance Restrictions
AbstractNo abstract is available for this item.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by University of California at Berkeley in its series Economics Working Papers with number 89-106.
Date of creation: 01 Apr 1989
Date of revision:
Contact details of provider:
Postal: University of California at Berkeley, Berkeley, CA USA
Web page: http://www.haas.berkeley.edu/groups/iber/wps/econwp.html
More information through EDIRC
Postal: IBER, F502 Haas Building, University of California, Berkeley CA 94720-1922
Other versions of this item:
- Rothenberg, Thomas J. & Ruud, Paul A., 1990. "Simultaneous equations with covariance restrictions," Journal of Econometrics, Elsevier, vol. 44(1-2), pages 25-39.
- Rothenberg, Thomas J. & Ruud, Paul A., 1989. "Simultaneous Equations with Covariance Restrictions," Department of Economics, Working Paper Series qt1vs794bc, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Calzolari, Giorgio, 1992.
"Stima delle equazioni simultanee non-lineari: una rassegna
[Estimation of nonlinear simultaneous equations: a survey]," MPRA Paper 24123, University Library of Munich, Germany, revised 1992.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).
If references are entirely missing, you can add them using this form.